BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On a quasilinear nonlocal Benney system

Participants in the publication
João-Paulo Dias (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Filipe Oliveira (Author)

Date of Publication
2017-03

Where published
Journal of Hyperbolic Differential Equations

Publication Identifiers
ISSN - 0219-8916

Publisher
World Scientific Pub Co Pte Lt

Volume
14
Number
01

Number of pages
21
Starting page
135
Last page
156

Document Identifiers
DOI - https://doi.org/10.1142/s0219891617500047
URL - http://dx.doi.org/10.1142/s0219891617500047

Rankings
SCIMAGO Q1 (2019) - 0.83 - Mathematics (miscellaneous)


Export

APA
João-Paulo Dias, Filipe Oliveira, (2017). On a quasilinear nonlocal Benney system. Journal of Hyperbolic Differential Equations, 14, 135-156. ISSN 0219-8916. eISSN . http://dx.doi.org/10.1142/s0219891617500047

IEEE
João-Paulo Dias, Filipe Oliveira, "On a quasilinear nonlocal Benney system" in Journal of Hyperbolic Differential Equations, vol. 14, pp. 135-156, 2017. 10.1142/s0219891617500047

BIBTEX
@article{48159, author = {João-Paulo Dias and Filipe Oliveira}, title = {On a quasilinear nonlocal Benney system}, journal = {Journal of Hyperbolic Differential Equations}, year = 2017, pages = {135-156}, volume = 14 }